# SDR 08FDEA02463

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5115
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 418, BL0 TO LBL 15, FLOORBEAM HAS AREAS OF CORROSION AROUND   FASTENER HOLES.  CLEANED AREA AND CHECKED LIMITS IAW SRM 51-10-3 AND 53-00-51, DETAIL 3.  FLOORBEAM OUT OF LIMITS PER SRM 53-00-51, DETAIL 3; ORIGINAL MATERIAL THICKNESS .125 INCH, AFTER REWORK .094 INCH.  CUT OUT DAMAGED AREA PER SRM 53-00-51, FIG 201, REPAIR NR 5.  FABRICATED REPAIR PARTS, ON TRAVELER NR T8/745527, AND INSTALLED PER SRM 53-00-51, REPAIR NR 5.  THIS REPAIR IS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
